# SDR GLBA9188

- Difficulty date: December 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N85GL
- Make and model: Emb EMB-120RT
- Aircraft serial: 12085
- Aircraft time: 26,145 hours, 28,041 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Loose
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLAP FAULT ON T/O ABORTED - CLEANED FLAP ACTUATOR CANNON PLUG RESEATED STALL WARNING COMPUTER.  SYSTEM TEST SATISFACTORY, RETURNED TO SERVICE
